Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
QUASI-PERIODIC AND PERIODIC EVOLUTION OF CAVITY FIELD IN A NONLINEAR MEDIUM
Autore:
LEONSKI W; MIRANOWICZ A; TANAS R;
Indirizzi:
ADAM MICKIEWICZ UNIV POZNAN,INST PHYS,UMULTOWSKA 85 PL-61614 POZNAN POLAND
Titolo Testata:
Laser physics
fascicolo: 1, volume: 7, anno: 1997,
pagine: 126 - 130
SICI:
1054-660X(1997)7:1<126:QAPEOC>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
COHERENT STATES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
W. Leonski et al., "QUASI-PERIODIC AND PERIODIC EVOLUTION OF CAVITY FIELD IN A NONLINEAR MEDIUM", Laser physics, 7(1), 1997, pp. 126-130

Abstract

''Time evolution'' of coherent states defined in a finite-dimensionalHilbert space is considered. Such states can be generated using the model comprising a cavity filled with the nonlinear medium with the (2q- 1)th nonlinearity chi((2q - 1)). TWO definitions of the finite-dimensional coherent states are considered: (i) Glauber-like coherent states and (ii) truncated coherent states. We concentrate our attention onthe periodic and quasi-periodic features in the evolution of these states.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/09/20 alle ore 16:14:50